# SDR AU001244

- Difficulty date: December 26, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Airtrc AT802
- Engine: Pwa PT6A65R
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Gear
- Condition: Worn
- Location: Te Flap Actuator
- Part time: 558 cycles
- Component: Te Flap Actuator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP ACTUATOR FAULTY. INVESTIGATION FOUND THE WORM GEAR AND DRIVE GEAR WORN.
